| | Re: Sex seems to be getting more difficult...
Lorazepam(Ativan) as many other benzodiazepines can mute your sex drive, as that type of medication primarily works by slowing down your neural activity. You mention you feel vulnerable and insecure, and that your H is depressed. Are you seeing a counselor? Is he? Are you guys in MC? Have you told the prescribing physician about this issue? Certain SSRIs, like sertraline (zoloft) can help when it comes to feeling confidant as well as letting go of things a bit quicker.
Have you told your H that you need him to initiate sex so you feel wanted? You mention that he did not take sex as something special between you two, has he said this to you, or is this an assumption you made because he cheated?
Others have mentioned communication, are you openly talking to him about these issues?
As far as comparing yourself to the OW goes, its a waste of time, she could have been an ugly skank, the point is she was just a forbidden fruit skank, and thats all that really mattered to your H when he was having his A.
If you really want to give the R a shot, break down the walls, let some light in, and talk till your lips are chapped. He cant read your mind, and wont be able to help you with problems you dont voice to him.
Oh, and tell him to go see a psychiatrist for his depression, especially because his mood is making things harder for you.